# SDR QXEA200600658

- Difficulty date: March 3, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 19,954 hours, 28,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Bs 424 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK, FUSELAGE FRAME X424 TO STRINGER 23R TIE CLIP IS CORRODED ON TOP SURFACE, LOWER EDGE AND MOUNTING RIVETS.  REPAIRED IAW SRM 51-40-11 AND SRM 51-20-36.
